# SDR FDEA201802270500

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,134 hours, 39,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50296
- Condition: Inoperative
- Location: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INTERIOR  EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.      REPLACED THE BATTERY PACK IAW MM 33-51-07-2-0.
